Bulletin of the American Mathematical Society

Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$

P. Erdös and A. R. Reddy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 5 (1973), 992-993.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534986

Mathematical Reviews number (MathSciNet)
MR0338626

Zentralblatt MATH identifier
0272.41007

Subjects
Primary: 41A20: Approximation by rational functions
Secondary: 41A50: Best approximation, Chebyshev systems 41A25: Rate of convergence, degree of approximation

Citation

Erdös, P.; Reddy, A. R. Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$. Bull. Amer. Math. Soc. 79 (1973), no. 5, 992--993. https://projecteuclid.org/euclid.bams/1183534986


Export citation

References

  • 1. W. J. Cody, G. Meinardus and R. S. Varga, Chebyshev rational approximations to e-x in [0, + ∞) and applications to heat conduction problems, J. Approximation Theory 2 (1969), 50-65. MR 39 #6536.
  • 2. G. Meinardus and R. S. Varga, Chebyshev rational approximation to certain entire functions in [0, + ∞), J. Approximation Theory 3 (1970), 300-309. MR 43 #6633.
  • 3. G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga, Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in [0, + ∞), Bull. Amer. Math. Soc. 77 (1971), 460-461; Trans. Amer. Math. Soc. 170 (1972), 171-185. MR 42 #7911.[Note]
  • 4. D. J. Newman, Rational approximation to e-x, J. Approximation Theory (to appear).
  • 5. A. R. Reddy, A contribution to rational Chebyshev approximation to certain entire functions in [0, + ∞), J. Approximation Theory (to appear).
  • 6. A. Schonage, Zur rationalen approximirbarkeit von e-x über [0, + ∞), J. Approximation Theory 7 (1973), 395-398.